# SDR UPS01836957

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  WEB IN RT WW STA 870 ABOVE KEEL BEAM HAS CRACK IN RADIUS.     REMOVED WEB AT STA 870 REMOVED HYD LINES TO GEAR ACTUATOR, FABBED AN GLE AND FILLER ALODINED & PRIMED REPAIR ANGLE AND FILLER, INSTALLED WEB REPAIR ANGLE AND FILLER RECONNECTEDHYD LINES TO GEAR ACT PERFORMED LEAK & OPS CHECK REINSTALLED CLOSEOUT PANELS
